MAUDE Adverse Event Report: DUOPROSS MEDITECH CORPORATION SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

DUOPROSS MEDITECH CORPORATION SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 100800000066
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Other
Event or Problem Description
The needle is very flimsy.It bends when trying to penetrate a medication vial, i have also seen it bend when trying to give an injection (on a human).And now today, the needle was so flimsy it bent when trying to activate the safety cap over the needle.So only a small portion of the needle is in the safety cap and a larger portion of the sharp needle is protruding outside of the edges of the safety cap.(b)(6).Submission id: (b)(4).

Brand Name
SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
DUOPROSS MEDITECH CORPORATION
MDR Report Key16919582
Report NumberMW5117487
Device Sequence Number15163834
Product Code FMI
UDI-Device Identifier06971352289020
UDI-Public(01)06971352289020
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date06/06/2026
Device Model Number100800000066
Device Lot NumberW2106077
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2023
Patient Sequence Number1
Patient SexUnknown